On a class of holomorphic functions defined by the Ruscheweyh derivative.

Oros, Georgia Irina

International Journal of Mathematics and Mathematical Sciences (2003)

  • Volume: 2003, Issue: 65, page 4139-4144
  • ISSN: 0161-1712

How to cite

top

Oros, Georgia Irina. "On a class of holomorphic functions defined by the Ruscheweyh derivative.." International Journal of Mathematics and Mathematical Sciences 2003.65 (2003): 4139-4144. <http://eudml.org/doc/50675>.

@article{Oros2003,
author = {Oros, Georgia Irina},
journal = {International Journal of Mathematics and Mathematical Sciences},
language = {eng},
number = {65},
pages = {4139-4144},
publisher = {Hindawi Publishing Corporation, New York},
title = {On a class of holomorphic functions defined by the Ruscheweyh derivative.},
url = {http://eudml.org/doc/50675},
volume = {2003},
year = {2003},
}

TY - JOUR
AU - Oros, Georgia Irina
TI - On a class of holomorphic functions defined by the Ruscheweyh derivative.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 65
SP - 4139
EP - 4144
LA - eng
UR - http://eudml.org/doc/50675
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.